Joint papers of Grossberg and Shelah

Grossberg+Shelah, On universal locally finite groups -- Israel J Math 44 (1983) 289-302
Grossberg+Shelah, On the number of nonisomorphic models of an infinitary theory which has the infinitary order property. I -- J Symbolic Logic 51 (1986) 302-322
Grossberg+Shelah, A nonstructure theorem for an infinitary theory which has the unsuperstability property -- Illinois J Math 30 (1986) 364-390
GrSh:259 1998-09-24 [pdf] [ps] [abstract] [arXiv:math.LO/9809196]
Grossberg+Shelah, On Hanf numbers of the infinitary order property
Grossberg+Shelah, On the structure of ${\rm Ext}_ p(G,{\mathbb Z})$ -- J Algebra 121 (1989) 117-128
GrSh:302a [abstract] [arXiv:math.LO/9911225]
Grossberg+Shelah, On cardinalities in quotients of inverse limits of groups -- Math Japonica 47 (1998) 189-197
BGSh:570 1997-11-25 [pdf] [ps] [abstract] [arXiv:math.LO/9511205]
Baldwin+Grossberg+Shelah, Transfering saturation, the finite cover property, and stability -- J Symbolic Logic 64 (2000) 678-684

Back to theList of coauthors
Back to Shelah's Archive